Aarhus University Seal / Aarhus Universitets segl

Erik Skibsted

  1. Journal article
  2. Published

    Radiation condition bounds on manifolds with ends. / Ito, K.; Skibsted, E.

    In: Journal of Functional Analysis, Vol. 278, No. 9, 108449, 15.05.2020.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  3. Published

    Rellich’s theorem and N-body Schrödinger operators. / Ito, K.; Skibsted, E.

    In: Reviews in Mathematical Physics, Vol. 28, No. 5, 1650010, 2016.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  4. Published

    Scattering theory for Riemannian Laplacians. / Ito, K.; Skibsted, E.

    In: Journal of Functional Analysis, Vol. 264, No. 8, 2013, p. 1929-1974.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  5. E-pub ahead of print

    Stationary Scattering Theory for One-body Stark Operators, II. / Ito, Kenichi; Skibsted, Erik.

    In: Annales Henri Poincare, 08.2021.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  6. Published

    Time-dependent scattering theory on manifolds. / Ito, K.; Skibsted, E.

    In: Journal of Functional Analysis, Vol. 277, No. 5, 09.2019, p. 1423-1468.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  7. E-pub ahead of print

    stationary scattering theory on manifolds. / Ito, Kenichi; Skibsted, Erik.

    In: Annales de l'Institut Fourier, 06.2021.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  8. Published

    Spectral theory of time-periodic many-body systems. / Møller, Jacob Schach; Skibsted, Erik.

    In: Advances in Mathematics, Vol. 188, 2004, p. 137-221.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  9. Published

    Absolute spectral continuity for N-body Stark Hamiltonians. / Skibsted, E.

    In: Ann. Inst. H. Poincaré Phys. Théor., Vol. 61, No. 2, 1994, p. 223-243.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  10. Published

    Asymptotic absolute continuity for perturbed time-dependent quadratic Hamiltonians. / Skibsted, Erik.

    In: Proceedings - Mathematical Sciences, Vol. 112, No. 1, 2002, p. 209-228.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  11. Published

    Asymptotic completeness for particles in combined constant electric and magnetic fields. II. / Skibsted, E.

    In: Duke Math. J., Vol. 89, No. 2, 1997, p. 307-350.

    Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review